# SDR 04066330

- Difficulty date: March 6, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- Aircraft time: 16,129 hours, 16,293 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Intermittent
- Location: Lt Fire Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A FIRE WARNING INDICATION FOR THE LT ENGINE.  THERE WERE NO INDICATIONS OF AN ENGINE FIRE.  THE FLIGHT RETURNED TO THE GATE NORMALLY AND PASSENGERS DEPLANED NORMALLY.  THE LEFT HAND FIRE TEST SWITCH TO BE STICKING AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT RETURNED TO SERVICES.
